# SDR 2006UALA00241

- Difficulty date: February 7, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE STA 727 STR 27L ATTACH ANGLE COMMON TO BULKHEAD IS CRACKED AT 4TH FASTENER FROM BOTTOM OF ANGLE.  INSTALLED NEW STA 727 BULKHEAD FITTING AT STR 27L REF SRM 51-40-02.
